# SDR DL76G100479

- Difficulty date: February 23, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 49,634 hours, 7,129 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Module
- Part number: 1742F6
- Condition: Malfunctioned
- Location: Waste Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE -RT FWD - MID AFT AND AFT LT LAV INOP, FOUND SYS 2 WASTE LVL IND SHOWS FULL ON AFT PNL SERVICED AND FLUSHED BOTH LAV SYS.   ALL LAVS OPS NORMAL. R & R SYS 2TANK LOGIC CONTROL MODULE IAW AMM AS PRECAUTION.  SVC ALL LAVS WITH VINEAR.   ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
